# SDR G1IA20140708001

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N35CY
- Make and model: Lear 35A
- Aircraft serial: 473
- Aircraft time: 9,460 hours, 7,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 6025021802
- Condition: Broken
- Location: Te Flap
- Part time: 9,460 hours, 7,292 cycles
- Component: Flap, Lear
- Component part number: 262501038
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEPARTED AT 0942 FOR A REPOSITION FLIGHT.  NORMAL FLIGHT, FLEW TO RUNWAY 11.  INSIDE THE FINAL APPROACH FIX AT ABOUT A 10 MILE FINAL, ENCOUNTERED SOME WIND SHEAR, +/- 10KTS ADDED POWER, ABOUT 85% N1, WENT SLIGHTLY OVER FLAP SPEED WITH FULL FLAPS OUT 160 KTS, ABOUT THE SAME TIME HEARD A POP, FELT THE AIRPLANE BEGIN A RT TURN.  WHILE CORRECTING ACFT HEADING NOTICED THAT IT WAS TAKING 1/2 LT AILERON TO MAINTAIN STRAIGHT FLIGHT, LANDED UNEVENTFULLY.  DURING POST FLIGHT NOTICED THAT THE RT FLAP SEEMED TO HAVE A LOT MORE PLAY IN IT THAN THE LT.  UPON FURTHER INSPECTION NOTICED THAT OTBD FLAP TRACK ATTACHMENT ON THE RT WING WAS BROKEN, PART OF THE ATTACHMENT WAS MISSING & THE OTHER PORTION WAS BROKE IN HALF.  THE ACFT WAS REMOVED FROM SERVICE.
